Handling In Babies Aged 4 Months With Yellowish Orange Diarrhea After Taking Antibiotics?

Illustration of Handling In Babies Aged 4 Months With Yellowish Orange Diarrhea After Taking Antibiotics?
Illustration: Handling In Babies Aged 4 Months With Yellowish Orange Diarrhea After Taking Antibiotics? unitypoint.org

Night. my child was 4 months old after being sick my child was given antibiotics by a midwife. but now my child has dirty diarrhea, it is very thin and yellow in orange. is this an antibiotic allergy? Do I have to stop taking antibiotics for my child? Thank you

1 Answer:

Good morning, thanks for asking at HealthReplies.com. The condition your child has experienced so far can still be related or not to the history of taking antibiotics. Because it is not impossible that there are indeed other events that occur at the same time the effects of the medicine are working. Among the possibilities besides drug allergies are:

Milk allergy
Lactose intolerance
Gastrointestinal infections
Disorders of the digestive tract

Our advice, you should try to check your child at a pediatrician, or at least at a general practitioner first. Because if the medication is just a symptom-reducing drug such as a cold medicine or diarrhea medicine, it can be stopped at any time, but if antibiotics, they must be used until they run out. Even if it needs to be stopped, it's for obvious reasons like allergies. Meanwhile, your child may not be allergic to this drug. Therefore, it is important for you to immediately check your child to the doctor.


But if the diarrhea is so heavy that he feels weak, pale, has droopy eyes, sunken fontanel, he appears to be inactive, his skin returns slow when pinched, tears do not come out when he cries and urine is small, or if there are other reactions such as swelling and shortness of breath, stop the medicine immediately and take your child to the nearest hospital emergency room. In addition, keep giving the medicine as recommended, give ASI regularly whenever he asks and take it to the doctor immediately. So, hopefully answering your question.

: by

Related Question

How To Deal With Excessive Worry?

How To Deal With Excessive Worry?

(1 year ago)

Good afternoon, I am 22 years old, I am a student. I have excessive anxiety, as a result I often feel uneasy, worried. I always try to do things that make people around (my family)...

Eliminates Wounds From Whiting And Dabbing Soap?

Eliminates Wounds From Whiting And Dabbing Soap?

(1 year ago)

Tonight, want to ask how to get rid of wounds caused by whiting and dabbing soap? Because this wound has not healed, it’s been months from June until now it hasn’t heal...

The Cause Of Frequent Thrush In The Mouth For 1 Month?

The Cause Of Frequent Thrush In The Mouth For 1 Month?

(1 year ago)

Hello good afternoon doctor, hopefully it’s always healthy, Doctor, I want to ask you about what I felt during the previous time I was experiencing thrush even more than 1 mo...

Leave a Reply

Your email address will not be published. Required fields are marked *